# SDR QXEA2015103000567

- Difficulty date: October 17, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,462 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Splice
- Part number: 85338215101
- Condition: Corroded
- Location: Seat Track
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPLICES COMMON TO SEAT TRACK NR 5 AND NR 6 HAVE ELONGATED HOLES.  DRILLED AND LOCATED HOLES COMMON TO SEAT TRACK NR 5 AND SPLICE MEMBERS REF SRM 51-40-07-02-01.  DRILLED AND LOCATED HOLES COMMON TO SEAT TRACK NR 6 AND SPLICE MEMBERS AT FS 102.5 AND Y-9.250 REF SRM 51-40-07-02-01.  INSTALLATION OF SPLICE MEMBERS COMMON TO SEAT TRACK NR 5 AND NR 6 ACCOMPLISHED ON JOB 5408321, OP 235.
